skin-hair-icon
Itching,redness, rashes on face
I have been using betnovate n for last 7-8 yrs. But when I don't use it,there becomes rashes redness on face and feels itching on face. I have consulted a skin specialist. He gave me momisoft cream and uvrid nf sunscreen n some other tablets for 10 days. After 10 days he gave me lutica and same uvrid nf sunscreen for 15 days.I was feeling good bcz it was healing. Then he gave me desolim cream and uvrid nf sunscreen. That time I was in Rajasthan so I didn't get any problem. Now I am in Guwahati. There is humidity in guwahati.so medicine is not working here. I got rashes n redness again on face. I consulted immediately to skin specialist here. He gave me eumosone and some other tablets(cfm 500mg,candimore,mantrayx L,predace 8mg). But they are also not effective. Rashes n redness is still there and I feel itching on the face. What to do sir? I want to get rid of this problem at any cost. Please suggest me.
1923 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Topical steroid damaged facies is what you seem to have. Many young people use the marketed fake products promising miraculous results. These fairy tubes have steroid as a component and it damages the skin on a long term basis. Skin becomes very sensitive and thin and it burns even if a day you miss steroids cream. Counselling and education me about the potential side effects of such medicines and how to get back my healthier skin is what you need.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
You can consult me online for personal recommendations.
Answered
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Extreme itching with rash Why does my face itch at night Rectal redness and itching
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.